AMS eContent Search Results
Matches for: msc=(11R06) AND publication=(mcom)
Sort order: Date
     

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] P. Drungilas, J. Jankauskas and J. Šiurys. On Littlewood and Newman polynomial multiples of Borwein polynomials. Math. Comp. 87 (2018) 1523-1541.
Abstract, references, and article information   
View Article: PDF

[2] Artūras Dubickas, Kevin G. Hare and Jonas Jankauskas. No two non-real conjugates of a Pisot number have the same imaginary part. Math. Comp. 86 (2017) 935-950.
Abstract, references, and article information   
View Article: PDF

[3] Valérie Flammang, Georges Rhin and Jean-Marc Sac-Épée. Integer transfinite diameter and polynomials with small Mahler measure. Math. Comp. 75 (2006) 1527-1540. MR 2219043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Julián Aguirre, Mikel Bilbao and Juan Carlos Peral. The trace of totally positive algebraic integers. Math. Comp. 75 (2006) 385-393. MR 2176405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory P. Dresden. Sums of heights of algebraic numbers. Math. Comp. 72 (2003) 1487-1499. MR 1972748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christophe Doche. On the spectrum of the Zhang-Zagier height. Math. Comp. 70 (2001) 419-430. MR 1681120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. J. Smyth. Salem numbers of negative trace. Math. Comp. 69 (2000) 827-838. MR 1648407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory P. Dresden. Orbits of algebraic numbers with low heights . Math. Comp. 67 (1998) 815-820. MR 1468942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David W. Boyd. On the beta expansion for Salem numbers of degree 6. Math. Comp. 65 (1996) 861-875. MR 1333306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David W. Boyd. On beta expansions for Pisot numbers . Math. Comp. 65 (1996) 841-860. MR 1325863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Flammang. Two new points in the spectrum of the absolute Mahler measure of totally positive algebraic integers. Math. Comp. 65 (1996) 307-311. MR 1320894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Zagier. Algebraic numbers close to both $0$ and $1$ . Math. Comp. 61 (1993) 485-491. MR 1197513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David W. Boyd. The maximal modulus of an algebraic integer . Math. Comp. 45 (1985) 243--249, S17--S20. MR 790657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David W. Boyd. Pisot numbers in the neighborhood of a limit point. II . Math. Comp. 43 (1984) 593-602. MR 758207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1

American Mathematical Society